# SDR SWAA2020101420635

- Difficulty date: September 24, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 46,793 hours, 22,683 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5810189
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241BF HAS DAMAGE TO AFT EDGE 9' FROM IB EDGE. MARKED / DUE TO THE EXTENT OF DAMAGE; FABRICATED NEW PASSENGER CABIN FLOOR PANEL 241BF USING BMS 4-23 TY 2 LOT # 1437364-1; INSTALLED INSERTS USING BMS 5-107 LOT # AK9GP5303K; PART MARKED; APPLIED TAPE AND PLACARDS IAW SRM 53-00-50-2R-0 PARA 1A(NOTE); 5S AND DWG 144A5810-189. 57066U 9/25/20
